# SDR COMA0160641

- Difficulty date: August 23, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 503 hours, 430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 64645
- Part serial: NA
- Condition: Faulty
- Location: Floor
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT #5339.  DURING PRE-FLIGHT AT CVG FOUND SECTION OF FLOOR EMERGENCY LIGHTING INOPERATIVE.REPLACED EMERGENCY FLOOR LIGHT TRACKS ROWS 2 THROUGH 5 ON RIGHT SIDE OF CABIN.
